CMV block matrices for symmetric matrix measures on the unit circle

Edinson Fuentes, Luis E. Garza*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this contribution, we study the relationship between the CMV block matrices associated with two symmetric positive definite matrix measures supported on the unit circle. We also consider certain transformations of an orthogonality matrix measure supported on the unit circle, and deduce connection formulas for the corresponding orthogonal families and their Verblunsky matrix coefficients.

Original languageEnglish
Pages (from-to)314-333
Number of pages20
JournalLinear Algebra and Its Applications
Publication statusPublished - 15 Feb 2020
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2019 Elsevier Inc.

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'CMV block matrices for symmetric matrix measures on the unit circle'. Together they form a unique fingerprint.

Cite this